Fonctions harmoniques opérant sur les algèbres de Banach involutives
Annales de l'Institut Fourier, Volume 41 (1991) no. 2, pp. 493-509.

We define a functional calculus, for harmonic vector valued functions, in Banach algebras with continuous involution. Using this calculus, we obtain in two settings an extension of theorems of von Neumann and Ky Fan on contractions to analytic vector valued functions in Hermitian Banach algebras. We also get an extension of Schwarz’s lemma and Pick’s theorem.

Nous introduisons un calcul fonctionnel pour les fonctions harmoniques sur un ouvert du plan complexe et à valeurs dans une algèbre de Banach à involution continue. Ensuite, nous donnons dans les algèbres hermitiennes deux extensions des théorèmes de von Neumann et de Ky Fan sur les contractions. Nous obtenons également les analogues du lemme de Schwarz et du théorème de Pick.

@article{AIF_1991__41_2_493_0,
     author = {Elkinani, Abdellah},
     title = {Fonctions harmoniques op\'erant sur les alg\`ebres de {Banach} involutives},
     journal = {Annales de l'Institut Fourier},
     pages = {493--509},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {41},
     number = {2},
     year = {1991},
     doi = {10.5802/aif.1262},
     mrnumber = {92j:46096},
     zbl = {0724.46044},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/aif.1262/}
}
TY  - JOUR
AU  - Elkinani, Abdellah
TI  - Fonctions harmoniques opérant sur les algèbres de Banach involutives
JO  - Annales de l'Institut Fourier
PY  - 1991
SP  - 493
EP  - 509
VL  - 41
IS  - 2
PB  - Institut Fourier
PP  - Grenoble
UR  - http://archive.numdam.org/articles/10.5802/aif.1262/
DO  - 10.5802/aif.1262
LA  - fr
ID  - AIF_1991__41_2_493_0
ER  - 
%0 Journal Article
%A Elkinani, Abdellah
%T Fonctions harmoniques opérant sur les algèbres de Banach involutives
%J Annales de l'Institut Fourier
%D 1991
%P 493-509
%V 41
%N 2
%I Institut Fourier
%C Grenoble
%U http://archive.numdam.org/articles/10.5802/aif.1262/
%R 10.5802/aif.1262
%G fr
%F AIF_1991__41_2_493_0
Elkinani, Abdellah. Fonctions harmoniques opérant sur les algèbres de Banach involutives. Annales de l'Institut Fourier, Volume 41 (1991) no. 2, pp. 493-509. doi : 10.5802/aif.1262. http://archive.numdam.org/articles/10.5802/aif.1262/

[1] M. Akkar, A. Elkinani, M. Oudadess, Calculs fonctionnels harmonique et analytique réel, Ann. Sc. Math. Québec, vol. 12, n° 2 (1988), 151-169. | MR | Zbl

[2] M. Akkar, A. Elkinani, M. Oudadess, Caractérisations des C*-algèbres par le calcul fonctionnel, Extracta-Math., 4, n° 3 (1989), 142-144. | Zbl

[3] K. Fan, Analytic functions of proper contraction, Math. Zeitschrift, 160 (1978), 275-290. | MR | Zbl

[4] E. Hille and R. S. Philips, Functional analysis and semigroups, Rev. Ed., Amer. Math. Soc., Providence, R.I., 1957. | Zbl

[5] V. Ptak, Banach algebras with involution, Manuscripta Math., 6 (1972), 245-290. | MR | Zbl

[6] W. Rudin, Functional Analysis, Mc Graw-Hill, New York, 1973. | MR | Zbl

[7] S. Shirali and J. W. M. Ford, Symmetry in complex involutory Banach algebras II, Duke Math. J., 37 (1970), 275-280. | MR | Zbl

[8] T. Zhiguang, Analytic operator functions, Journal of Mathematical analysis and applications, 103 (1984), 293-320. | MR | Zbl

Cited by Sources: